CHECK YOUR UNDERSTANDING 4.

Scenario:

Scenario:

Scenario: Get help at

Scenario: Johnny Parker is a 4-year-old Hispanic male who ingested an unknown amount of liquid children’s Acetaminophen under the care of his aunt at 1130 on Wednesday. Johnny was brought to the emergency department, where he was given activated charcoal in suspension via PO

Please answer the following questions for the scenario . Get help at

4. Identify pediatric populations at risk for poisoning and list 3 agents used for gastrointestinal decontamination. Describe how nutrition may be affected in a child who has ingested poison?

5. List ways in which the nurse can maintain family-centered care during a medical crisis. Can any aspects of the care being delegated to others?

6. What assessment findings, including your ABC head to toe physical assessment , might the nurse discover on a pediatric patient who has ingested high levels of acetaminophen?

 
"Looking for a Similar Assignment? Get Expert Help at an Amazing Discount!"
"We Offer Paper Writing Services on all Disciplines, Make an Order Now and we will be Glad to Help"
0 replies

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published.